# SDR ASOA201001409

- Difficulty date: September 19, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, LT FLOORBEAM CRACKED.  REMOVED LT FS280 FLOORBEAM IAW SRM 51-42-06 & 51-42-13.  DRILLED-UP NEW FOORBEAM REF SRM 51-40-11-001-001-A01. NDT FLOORBEAM LT CUT LINE IAW NDTM 51-20-06. NO DEFECTS NOTED REF ATTACHED NDT REPORT.  INSTALLED FLOORBEAM IAW SRM 51-42-13-001-001-A01 AND SRM 51-42-21-001-001-A01. APPLIED SEALANT AND MYLAR TO FS280.00 WEB & TOP OF BEAM REF AMM TASK 53-00-42-390-801.
